Publications

Afficher tous

2016

Amairi, M.

Recursive set membership estimation for output-error fractional models with unknown-but-bounded errors Article de journal

Dans: International Journal of Applied Mathematics and Computer Science, vol. 26, no. 3, p. 543-553, 2016, ISSN: 1641876X, (cited By 4).

Résumé | Liens | BibTeX | Étiquettes: Calculations; Estimation, Errors, Fractional calculus; Fractional model; Fractional systems; Measurement Noise; Optimal bounding ellipsoid algorithms; Set membership; Set-membership estimation; Unknown but bounded

MACS.tn